# SDR 250TR0032

- Difficulty date: April 22, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,270 hours, 26,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FWD CABIN AFT SECTION OF EMERGENCY LIGHTS INOP.  REPLACED BATTERY.  SYSTEM CHECKS NORMAL.
